Generalized monotonicity from global minimization in fourth-order ODEs

    Research output: Book/ReportReportAcademic

    Original languageEnglish
    Place of PublicationAmsterdam
    PublisherCentrum voor Wiskunde en Informatica
    Number of pages17
    Publication statusPublished - 2000

    Publication series

    NameCWI report. MAS-R : modelling, analysis and simulation
    Volume0027
    ISSN (Print)1386-3703

    Cite this

    Peletier, M. A. (2000). Generalized monotonicity from global minimization in fourth-order ODEs. (CWI report. MAS-R : modelling, analysis and simulation; Vol. 0027). Centrum voor Wiskunde en Informatica.